# SDR DALA2016020400839

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NLG DOOR FRAME BS 45 RBL 17 AT NOSE WHEELWELL.  DOOR FRAME WAS REPAIRED IAW SRM 51-30-2, 51-30-3, 51-30-5, PAR 14 AND 21. 51-10-2, 51-10-4 AND 53-05, FIG 110.
